# SDR UALA2010092303535

- Difficulty date: September 23, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 75,191 hours, 12,244 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: S231T1011
- Part serial: 67
- Condition: Faulty
- Location: Altitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO'S ALT FAILURE, RTFL. REPLACED F-O'S ALTITUDE INDICATOR PER MM, OPS CKS GOOD.
